# SDR UIEA2014051200175

- Difficulty date: May 12, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 85,682 hours, 16,438 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW 4 EICAS, QRH COMPLIED WITH.  COMPLIED WITH FIM 32-61 TASK 808, HYDIM 4 GND TEST PASSED, NO FAULTS NOTED.  PRESSURIZED HYDS, CYCLED FLIGHT CONTROLS & PERFORMED LEAK CHECK, NO LEAKS FOUND & OPERATIONS CHECKED GOOD.
